# SDR QXEA200501199

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 18,128 hours, 26,168 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 83210001077
- Part serial: 3908
- Condition: Blown
- Location: Zone 700
- Part time: 34 hours, 49 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI - ON FLIGHT 2204, NR 1 MAIN LANDING GEAR WHEEL BLOWN ON TAKEOFF.  TIRE BLEW BEFORE RETRACTING GEAR.  BELOW MAX LANDING WEIGHT.  VERIFIED WITH CREW AIRCRAFT WAS BELOW MAX LANDING WEIGHT.  C/W INSPECTION OF TIRE AND NACELLE/ENGINE AREA, FOUND LEFT OUTBOARD AFT DRAG STRUT FAIRING DAMAGED, NO OTHER DAMAGE NOTED.  ALSO, INSPECTED PROPS AND ENGINE INLET AREA WITH NO DEFECTS NOTED.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 MAIN TIRES. INSPECTED BRAKES AND HYDRAULIC LINES WHILE TIRES REMOVED WITH NO DAMAGE NOTED.
